Free Shipping + Returns on every single order!

Generic Claritin | Allergy Relief | Loratadine 10mg | 100 Count
Generic Claritin | Allergy Relief | Loratadine 10mg | 100 Count

Generic Claritin | Allergy Relief | Loratadine 10mg | 100 Count

Welmate

Regular price $11.95 $7.95 Sale

Purchase Options
Delivery Frequency
  • ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength
  • ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
  • NON-DROWSY: When taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy
  • Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin
  • 100 Count Tablets


Compare to Claritin active ingredient. With non-drowsy allergy relief from Welmate Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over.

Compare to Claritin active ingredient. With non-drowsy allergy relief from Welmate Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over.

Compare to Claritin active ingredient. With non-drowsy allergy relief from Welmate Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over.

Reviews